Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal structure of well-capped convex sets


Author: L. Asimow
Journal: Trans. Amer. Math. Soc. 138 (1969), 363-375
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9947-1969-0240586-0
MathSciNet review: 0240586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Gustave Choquet, Les cônes convexes faiblement complets dans l'analyse, Proc. Internat. Congress Math. Stockholm, 1962, pp. 317-330. MR 0179571 (31:3819)
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966. MR 0193606 (33:1824)
  • [3] R. E. Edwards, Functional analysis, Holt, New York, 1965. MR 0221256 (36:4308)
  • [4] D. Hinrichen and H. Bauer, Einige Eigenschaften lokal-kompakter konvexer Megnen und ihrer projectiven Limiten, Proc. Colloq. Convexity, Copenhagen, 1965.
  • [5] V. L. Klee, Jr., Extremal structure of convex sets, Arch. Math. 8 (1957), 234-240. MR 0092112 (19:1065a)
  • [6] Joram Lindenstrauss, A short proof of Liapounov's convexity theorem, J. Math. Mech. 15 (1966), 971-973. MR 0207941 (34:7754)
  • [7] P. A. Meyer, Theory of probability, Blaisdell, New York, 1965.
  • [8] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 0193470 (33:1690)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240586-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society